As an Amazon Associate I earn from qualifying purchases.
Daytime and nighttime cough syrup formulations provide a unique warming sensation and delivers fast cough, cold and sore throat relief.
Delivers powerful pain relief, along with relief from sore throat, headache relief and nasal congestion relief, fever and cough. Adults and children 12 years and older: take 30mL of either daytime or nighttime cold medicine every four hours as needed for cold and cough symptom relief. Nighttime adult cough syrup and sore throat medicine also contains an antihistamine to relieve runny nose and sneezing.

The hot liquid provides a soothing effect. Hsa and fsa eligible product.
Theraflu nighttime severe cold and cough formula contains Acetaminophen 650 mg, Diphenhydramine HCl 25 mg, and Phenylephrine HCI 10 mg. Both can be taken every 4 hours, while symptoms persist. Theraflu nighttime severe Cold and Cough comes in soothing honey lemon, chamomile, and white tea flavors. Do not take more than 5 packets in 24 hours unless directed by a doctor.

Great-tasting berry flavored nyquil: Get the same cold & flu relief you expect from NyQuil SEVERE in a berry flavor.

Multi-symptom relief: you’ll feel relief from headache, fever, sore throat, mucus, nasal congestion, cough, and chest congestion with Rite Aid. While our cough suppressant and nasal decongestant clear your cough and congestion.
Compare rite aid pharmacy’s Severe Cold & Flu caplets to the active ingredients in top national brands. Cool blast: you’ll know it’s working when you feel the cool blast flavor. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice. Fever & pain reliever: 325mg of acetaminophen in each caplet temporarily relieves common cold symptoms like minor aches and pains, headache, sore throat and fever.

Nighttime relief: nighttime severe cold medicine contains acetaminophen pain reliever/fever reducer, dextromethorphan HBr cough suppressant, doxylamine succinate antihistamine and phenylephrine HCl nasal decongestant so you can rest at night.

Gluten free: this product is gluten Free. Effective: acts as a pain reliever, fever reducer, cough suppressant and antihistamine. Active ingredients: active ingredients are acetaminophen 650 mg, Dextromethorphan HBr 30 mg, and Doxylamine succinate, 12.5

Liquid cold and flu medicine for adults offers maximum strength relief without pills to swallow; severe symptoms deserve maximum strength relief.

Warm, soothing cold and flu relief: amazon basic care Severe Cold Daytime has a green tea and honey lemon flavor while Amazon Basic Care Severe Cold & Cough Nighttime has honey lemon infused with white tea flavors.
Compare to theraflu severe cold and Nighttime Severe Cold & Cough active ingredients. Daytime active ingredients: amazon basic Care Severe Cold Daytime contains acetaminophen a pain reliever and fever reducer, dextromethorphan HBr a cough suppressant and phenylephrine HCl a nasal decongestant.

Vapor ice: soothing Vapor Ice flavor in gluten free cold and flu symptom medicine. Coated caplets provide maximum strength, common cold and flu symptom relief.

This severe cold & flu medicine helps relieve fever, minor aches and pains, sore throat, nasal congestion, headache, and cough.
Each caplet also contains 5 mg of the nasal decongestant phenylephrine HCl to help relieve congestion and 200 mg of the expectorant guaifenesin to help loosen phlegm mucus and make coughs more productive.
1. Theraflu
#ad
Berry Flavor, 8.3 Fl Oz Pack of 2, Theraflu ExpressMax Severe Cold and Cough Medicine, Daytime and Nighttime Cough and Cold Medicine for Cough Relief
#adTheraflu #ad - The nighttime syrup formula contains Acetaminophen 650 mg, Diphenhydramine HCl 25 mg, and Phenylephrine HCI 10 mg. Both syrups come in a delicious berry flavor. Both cold and cough syrups contain acetaminophen 650 mg and phenylephrine HCl 10 mg; daytime syrup also contains dextromethorphan HBr and nighttime contains Diphenhydramine HCI.Daytime and nighttime cough syrup formulations provide a unique warming sensation and delivers fast cough, cold and sore throat relief.
More information #ad
Package contains one 8. 3 fl oz bottle of theraflu expressmax severe cold and Cough Daytime Cough and Cold Medicine, Berry Flavor and one 8. 3 fl oz bottle of theraflu expressMax Severe Cold and Cough Nighttime Cough and Cold Medicine, Berry Flavor. Delivers powerful pain relief, along with relief from sore throat, headache relief and nasal congestion relief, fever and cough. Adults and children 12 years and older: take 30mL of either daytime or nighttime cold medicine every four hours as needed for cold and cough symptom relief. Nighttime adult cough syrup and sore throat medicine also contains an antihistamine to relieve runny nose and sneezing.
Brand | Theraflu #ad |
Manufacturer | GlaxoSmithKline #ad |
Height | 6 Inches |
Length | 1.63 Inches |
Weight | 16.6 ounces |
Width | 5.75 Inches |
Part Number | 300678125167 |
Model | 300678125167 |
More information #ad
2. Theraflu
#ad
Theraflu Multi-Symptom Severe Cold and Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder Combo Pack 12 count Box
#adTheraflu #ad - Theraflu multi-symptom severe cold formula contains Acetaminophen 500 mg, Dextromethorphan HBr 20 mg, and Phenylephrine HCI 10 mg. Includes our most popular daytime and nighttime hot liquids formulas - Theraflu Multi-Symptom Severe Cold and Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder Combo Pack to treat your symptoms during day and night.The hot liquid provides a soothing effect. Hsa and fsa eligible product.
More information #ad
Perfect for day or night. For adults and children 12 years of age and over. Theraflu multi-symptom Severe Cold comes in refreshing green tea and honey lemon flavors. Tackles your worst cold, flu and cough symptoms. Theraflu nighttime severe cold and cough formula contains Acetaminophen 650 mg, Diphenhydramine HCl 25 mg, and Phenylephrine HCI 10 mg. Both can be taken every 4 hours, while symptoms persist. Theraflu nighttime severe Cold and Cough comes in soothing honey lemon, chamomile, and white tea flavors. Do not take more than 5 packets in 24 hours unless directed by a doctor.
Brand | Theraflu #ad |
Manufacturer | GlaxoSmithKline #ad |
Height | 5.11 Inches |
Length | 3.25 Inches |
Weight | 0.4 Pounds |
Width | 4 Inches |
Part Number | 79191200 |
Model | 79191200 |
More information #ad
3. Vicks
#ad
Cough, 2 x 12 FL OZ, Minor Aches And Pains, Twin Pack, Sore Throat, Nasal Congestion, Vicks NyQuil SEVERE Cold & Flu Liquid Berry Flavored Medicine, Sneezing, Max Strength Nighttime Relief for Fever
#adVicks #ad - World's #1 selling otc cough and cold brand** vicks has been trusted for over 125 years to relieve your worst cold & flu symptoms. Powerful nighttime cold & flu relief: NyQuil SEVERE temporarily relieves common cold & flu symptoms so you can get the rest you need.Great-tasting berry flavored nyquil: Get the same cold & flu relief you expect from NyQuil SEVERE in a berry flavor.
More information #ad
Fast relief so you can sleep: don't let your cold keep you up, Just one dose of NyQuil SEVERE starts working fast to provide effective cold & flu relief. Powerful, sinus pressure, minor body pain, sore throat, headache, sinus congestion, stuffy nose, sneezing, maximum strengTH 9-SYMPTOM RELIEF: NyQuil SEVERE relieves coughing, and fever.Brand | Vicks #ad |
Manufacturer | P&G #ad |
Height | 6.85 Inches |
Length | 5.25 Inches |
Weight | 1.5 Pounds |
Width | 2.75 Inches |
Part Number | PG-6470 |
Model | PG-6470 |
More information #ad
4. Rite Aid
#ad
Rite Aid Severe Flu and Cold Relief Caplets, 24 Count | Pain Relief | Congestion Relief | Fever Reducer | Sinus Medicine for Adults | Decongestants for Adults | Cold and Flu Medicine for Adults
#adRite Aid #ad - Trusted brand since 1962: we hope you continue to choose Rite Aid first for your everyday health and wellness needs. Rite aid’s severe cold & flu has acetaminophen 325mg; cough suppressant, Dextromethorphan HBr 10mg; expectorant, Guaifenesin 200mg; and nasal decongestant, Phenylephrine HCI 5mg.Multi-symptom relief: you’ll feel relief from headache, fever, sore throat, mucus, nasal congestion, cough, and chest congestion with Rite Aid. While our cough suppressant and nasal decongestant clear your cough and congestion.
More information #ad
For your severe symptoms: with rite aid severe cold & flu sinus medicine for adults, expectorant to power through mucus, you’ll get a pain reliever/fever reducer, cough suppressant to calm your cough, and nasal decongestants for adults for congestion. Compare rite aid pharmacy’s Severe Cold & Flu caplets to the active ingredients in top national brands. Cool blast: you’ll know it’s working when you feel the cool blast flavor. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice. Fever & pain reliever: 325mg of acetaminophen in each caplet temporarily relieves common cold symptoms like minor aches and pains, headache, sore throat and fever.
Brand | Rite Aid #ad |
Manufacturer | Rite Aid #ad |
Part Number | 503C-08-SCFR |
More information #ad
5. Amazon Basic Care
#ad
Liquid Medicine, 24 Fluid Ounces, Amazon Basic Care Daytime and Nighttime Max Strength Severe Cold and Flu Relief Combination Pack, Packaging May Vary
#adAmazon Basic Care #ad - Maximum strength: Get maximum strength relief for your severe cold and flu symptoms. Active ingredients: compare this daytime and nighttime cold medicine to Vicks DayQuil Severe and Vicks NyQuil Severe active ingredients.Nighttime relief: nighttime severe cold medicine contains acetaminophen pain reliever/fever reducer, dextromethorphan HBr cough suppressant, doxylamine succinate antihistamine and phenylephrine HCl nasal decongestant so you can rest at night.
More information #ad
Around the clock: relieve symptoms during the day and at night while you sleep with Amazon Basic Care Daytime and Nighttime Severe Cold and Flu Relief. Daytime relief: daytime severe cold medicine contains acetaminophen pain reliever/fever reducer, dextromethorphan HBr cough suppressant, guaifenesin expectorant and phenylephrine HCl nasal decongestant to help you power through the day.Brand | Amazon Basic Care #ad |
Manufacturer | Perrigo Company - Basic Care #ad |
Height | 7.12 Inches |
Length | 2.62 Inches |
Weight | 0.01 Pounds |
Width | 5.18 Inches |
More information #ad
6. Amazon Basic Care
#ad
Cough Suppressant, Cherry Flavor, Pain Reliever, Fever Reducer, Antihistamine, 12 Fluid Ounces, Amazon Basic Care Nighttime Cold & Flu Relief
#adAmazon Basic Care #ad - Does not contain pseudoephedrine; contains 10% ALCOHOL. Nighttime cold and flu relief: amazon Basic Care Nighttime Cold and Flu Relief relieves cold and flu symptoms so you can rest through the night.Gluten free: this product is gluten Free. Effective: acts as a pain reliever, fever reducer, cough suppressant and antihistamine. Active ingredients: active ingredients are acetaminophen 650 mg, Dextromethorphan HBr 30 mg, and Doxylamine succinate, 12.5
More information #ad
5 mg. Relieves cold & flu symptoms: amazon basic care Nighttime Cold & Flu Relief provides multi-symptom relief by helping with common symptoms such as aches, cough, fever, sneezing and runny nose. Compare to the active ingredients of Vicks NyQuil Cold & Flu.Brand | Amazon Basic Care #ad |
Manufacturer | Perrigo Company - Basic Care #ad |
Height | 7.25 Inches |
Length | 2.5 Inches |
Weight | 12 ounces |
Width | 2.5 Inches |
More information #ad
7. Amazon Basic Care
#ad
Pain Reliever and Fever Reducer, 12 Fluid Ounces, Nasal Decongestant, Antihistamine and Cough Suppressant, Amazon Basic Care Vapor Ice Nighttime Severe Cold and Flu
#adAmazon Basic Care #ad - Cold and flu medicine: Maximum strength liquid medicine; soothing Vapor Ice flavor. Active ingredients: this cold medicine contains acetaminophen, phenylephrine HCl, doxylamine succinate, dextromethorphan HBr; for cold and flu symptoms; compare to Vicks NyQuil Severe Plus VapoCOOL active ingredients.Liquid cold and flu medicine for adults offers maximum strength relief without pills to swallow; severe symptoms deserve maximum strength relief.
More information #ad
One dose, sneezing, multiple symptoms: relieves minor aches and pains, runny nose, sinus pressure, nasal congestion, fever, cough; for adults and children ages 12 and older. Maximum strength: amazon basic care vapor ice Nighttime Severe Cold and Flu, maximum strength liquid medicine; say good night to cold and flu symptoms, get the rest you need.Brand | Amazon Basic Care #ad |
Manufacturer | AmazonUs/G0W0G #ad |
Height | 7.25 Inches |
Length | 2.5 Inches |
Width | 2.5 Inches |
More information #ad
8. Amazon Basic Care
#ad
Amazon Basic Care Multi-Symptom Severe Cold Daytime and Severe Cold & Cough Nighttime Combination Pack, 12 Count Pack of 1
#adAmazon Basic Care #ad - Nighttime active ingredients: amazon basic care Severe Cold & Cough Nighttime contains acetaminophen a pain reliever and fever reducer, diphenhydramine HCl an antihistamine and cough suppressant and phenylephrine HCl a nasal decongestant.Warm, soothing cold and flu relief: amazon basic care Severe Cold Daytime has a green tea and honey lemon flavor while Amazon Basic Care Severe Cold & Cough Nighttime has honey lemon infused with white tea flavors.
More information #ad
Hot liquid therapy: helps to relieve nasal and sinus congestion, headache, cough, sore throat pain, body aches, sore throat pain, sneezing, runny nose, body aches, cough, fever during the day and nasal congestion, headache and fever at night. Compare to theraflu severe cold and Nighttime Severe Cold & Cough active ingredients. Daytime active ingredients: amazon basic Care Severe Cold Daytime contains acetaminophen a pain reliever and fever reducer, dextromethorphan HBr a cough suppressant and phenylephrine HCl a nasal decongestant.
Brand | Amazon Basic Care #ad |
Manufacturer | Perrigo Company - Basic Care #ad |
Height | 5 Inches |
Length | 2.75 Inches |
Weight | 0.5 Pounds |
Width | 4 Inches |
More information #ad
9. Amazon Basic Care
#ad
Coated Caplets, Temporarily relieves Common Cold and flu Symptoms Like runny Nose and Sneezing, Amazon Basic Care Nighttime Severe Vapor Ice Cold and Flu
#adAmazon Basic Care #ad - Effective: temporarily relieves common cold and flu symptoms such as nasal congestion, runny nose and sneezing, minor aches and pain, sinus congestion and pressure, sore throat and cough.Vapor ice: soothing Vapor Ice flavor in gluten free cold and flu symptom medicine. Coated caplets provide maximum strength, common cold and flu symptom relief.
More information #ad
Nighttime cold and flu relief for minor aches and pains, fever, sneezing, nasal congestion, sinus pressure, runny nose and cough. Compare to the active ingredients in Vicks NyQuil Severe+ VapoCOOL. Active ingredients: this product contains a pain reliever/fever reducer, cough suppressant, antihistamine and nasal decongestant.Brand | Amazon Basic Care #ad |
Manufacturer | Amazon.com Services, Inc. #ad |
Height | 3.25 Inches |
Length | 1 Inches |
Width | 4.38 Inches |
More information #ad
10. Tylenol
#ad
TYLENOL Cold + FLU Multi-Action Day Caplets, Pack of 2
#adTylenol #ad - Twin 2 pack of 24-count of tylenol cold + flu severe Pain Reliever & Fever Reducer Medicine Caplets provide effective relief of multiple symptoms due to the flu and common cold. From the #1 doctor-recommended pain relief brand, this cold & flu medicine is suitable for use by adults and children 12 years and older for powerful multi-symptom relief.This severe cold & flu medicine helps relieve fever, minor aches and pains, sore throat, nasal congestion, headache, and cough.
More information #ad
It also helps loosen phlegm mucus and thin bronchial secretions to make coughs more productive. Each caplet contains 325 mg of acetaminophen to help reduce fever and relieve minor aches & pains, as well as 10 mg of the cough suppressant dextromethorphan HBr to help quiet coughs. Each caplet also contains 5 mg of the nasal decongestant phenylephrine HCl to help relieve congestion and 200 mg of the expectorant guaifenesin to help loosen phlegm mucus and make coughs more productive.
Brand | Tylenol #ad |
Manufacturer | Johnson & Johnson #ad |
Part Number | 00300450270344 |
Model | 00300450270344 |
More information #ad